# SDR AALA20160621001

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 92,700 hours, 14,848 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 341T0002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT WING SKIN AT OVERWING FILL PORT IS CORRODED.  REPAIRED SKIN IAW NR 260987.
